Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Battye, Richard A., Gibbons, Gary W., Rychenkova, Paulina, Sutcliffe, Paul M. (2003) Polyhedral scattering of fundamental monopoles. Journal of Mathematical Physics, 44 (8). pp. 3532-3542. ISSN 0022-2488. (doi:10.1063/1.1584208) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7971)

This list was generated on Thu Jul 9 02:12:00 2020 BST.